PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 145 | 2 | 171-180
Tytuł artykułu

Decomposing Baire class 1 functions into continuous functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown to be consistent that every function of first Baire class can be decomposed into $ℵ_1$ continuous functions yet the least cardinal of a dominating family in $^ωω$ is $ℵ_2$. The model used in the one obtained by adding $ω_2$ Miller reals to a model of the Continuum Hypothesis.
Słowa kluczowe
Rocznik
Tom
145
Numer
2
Strony
171-180
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-07-16
poprawiono
1994-02-24
Twórcy
  • Institute of Mathematics, Hebrew University, Jerusalem, Givat Ram, Israel
  • Department of Mathematics, York University, 4700 Keele Street, North York, Ontario, Canada M3J 1P3
Bibliografia
  • [1] J. Cichoń, M. Morayne, J. Pawlikowski, and S. Solecki, Decomposing Baire functions, J. Symbolic Logic 56 (1991), 1273-1283.
  • [2] M. Groszek, Combinatorics on ideals and forcing with trees, ibid. 52 (1987), 582-593.
  • [3] A. Miller, Rational perfect set forcing, in: Axiomatic Set Theory, D. A. Martin, J. Baumgartner and S. Shelah (eds.), Contemp. Math. 31, Amer. Math. Soc., Providence, R.I., 1984, 143-159.
  • [4] S. Shelah, Proper Forcing, Lecture Notes in Math. 940, Springer, Berlin, 1982.
  • [5] J. Steprāns, A very discontinuous Borel function, J. Symbolic Logic 58 (1993), 1268-1283.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv145i2p171bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.